Perturbations of nuclear C*-algebras

Author: 

Christensen, E
Sinclair, A
Smith, R
White, S
Winter, W

Publication Date: 

2012

Journal: 

Acta Mathematica

Last Updated: 

2020-06-29T17:12:15.083+01:00

Issue: 

1

Volume: 

208

DOI: 

10.1007/s11511-012-0075-5

page: 

93-150

abstract: 

Kadison and Kastler introduced a natural metric on the collection of all
C*-subalgebras of the bounded operators on a separable Hilbert space. They
conjectured that sufficiently close algebras are unitarily conjugate. We
establish this conjecture when one algebra is separable and nuclear. We also
consider one-sided versions of these notions, and we obtain embeddings from
certain near inclusions involving separable nuclear C*-algebras. At the end of
the paper we demonstrate how our methods lead to improved characterisations of
some of the types of algebras that are of current interest in the
classification programme.

Symplectic id: 

1049983

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article